Professor Information

Valentin Keyantuo

Address College of Natural Sciences
Department of Mathematics
17 University Ave. Ste 1701
San Juan, PR 00925-2537
Office NCN II C-124
Office Hours
Program
Telephone (787) 764-0000 88255
E-Mail ude.rpu@1outnayek.nitnelav
MathSciNet Link

Education

PhD, Université de Franche-Comté, France., 1992

Research

Functional Analysis; Semigroups of Operators; Evolution Equations; Partial Differential Equations

Selected Publications

  1. (with C. Lizama and M. Warma) Existence, regularity and representation of solutions of fractional wave equations. Electronic J. Differential Equations, Vol. 2017 (2017), No. 222, pp. 142.
  2. (with Yevhen Zelenyuk) Right ideal decompositions of G∗. Topology and Applications. 210 (2016), 90-96.
  3. (with M. Warma) On the interior approximate controllability of fractional wave equations. Discrete Contin. Dyn. Syst. 36 (2016), no. 7, 3719-3739.
  4. (with C. Lizama and M. Warma) Existence, regularity and representation of solutions of fractional diffusion equations. Adv. Differential Equations 21 (2016), no. 9-10, 837-886.
  5. (with Y. Zelenyuk) Discrete subsets and convergent sequences in topological groups. Topology and Applications. 191 (2015), 137-142.
  6. (with C. Lizama and M. Warma) Spectral criteria for solvability of boundary value problems and positivity of solutions of time-fractional differential equations. Abstract and Applied Analysis, 2013, Art. ID 614328.
  7. (with P. J. Miana and L. S ́anchez Lajusticia) Sharp extension for convoluted solutions of abstract Cauchy problems. Integral Equations Op- erator Theory, 77 (2013), 211-241.
  8. (with Y. Zelenyuk) Strongly complete almost maximal left invariant topologies on groups. Topology and Applications, 160 (2013), 1494- 1500.
  9. (with C. Lizama and M. Warma) Asymptotic behavior of fractional order semilinear evolution equations. Differential Integral Equations, 26 (2013), 757-780.
  10. (with C. Lizama) On a connection between powers of operators and fractional Cauchy problems. Journal of Evolution Equations, 12 (2012), 245-265.
  11. (with C. Lizama) A characterization of periodic solutions for time- fractional differential equations in UMD spaces and applications. Math. Nachr. 284 (2011), 494-506.
  12. (with C. Lizama and P. J. Miana) Algebra homomorphisms defined via convoluted semigroups and cosine functions. J. Funct. Anal. 257 (2009), no. 11, 3454–3487.
  13. (with C. Lizama and V. Poblete) Periodic Solutions of Integro-differential Equations in Vector-valued Function Spaces. J. Differential Equations. 246 (2009), 1007-1037.
  14. (with R. Chill and M. Warma) Generation of cosine families on Lp(0, 1) by elliptic operators with Robin boundary conditions. In: H. Amann, W. Arendt, M. Hieber, F. Neubrander, S. Nicaise, J. von Below (Eds.): ”Functional Analysis and Evolution Equations – The Gunter Lumer Vol- ume”, 113-130, Birkh ̈auser, 2008.
  15. (with C. Lizama) Mild solutions of abstract differential equations. In: H. Amann, W. Arendt, M. Hieber, F. Neubrander, S. Nicaise, J. von Be- low (Eds.): ”Functional Analysis and Evolution Equations – The Gunter Lumer Volume”, 371-388, Birkh ̈auser, 2008.
  16. (with C. Lizama) H ̈older continuous solutions for integro-differential equations and maximal regularity. J. Differential Equations, 230(2006), 634-660.
  17. (with M. Warma)   The wave equation with Wentzell-Robin boundary conditions on Lp-spaces.J. Differential Equations, 229 (2006), 680-697.
  18. (with C. Lizama)  Periodic solutions of second order differential equations in Banach spaces. Math. Z. 253 (2006), 489-514.
  19. (with C. Müller and P. Vieten)  The Hille-Yosida theorem for local convoluted semigroups. Proc. Edinburgh Math. Soc.,46 (2003), 395-413.
  20. The Laplace transform and the ascent method for abstract wave equations. J. Differential Equations,
    122 (1995), 27-47.
  21. (with W. Arendt and O. El-Mennaoui)  Local integrated semigroups: evolution with jumps of regularity.
    J. Math. Anal. Appl., 186 (1994), 572-595.

Selected Grants and Awards

  1. Co-PI: Air Force Office of Scientific Research [2014-2017]: Dynamics, Control and Numerics for Fractional Partial Differential Equations (PI: M. Warma).
  2. Convenio de Cooperaci ́on Internacional (CONICYT) Grant # 7060064 (Chile): 2006.
  3. Convenio de Cooperaci ́on Internacional (CONICYT) Grant # 7050008 (Chile): 2005.
  4. Convenio de Cooperaci ́on Internacional (CONICYT) Grant # 7010675 (Chile): 2002-2004.

Additional Information

Premio de Excelencia Academica, UPR Rio Piedras, 1999